How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10769
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

DR. RICK ONLY-: What is the gunk

This answer was rated:

DR. RICK ONLY-:
What is the gunk

Dr. Rick :

Hi. I'm Dr. Rick and I have two decades of ophthalmology experience. I'm online and happy to answer your question today.

Dr. Rick :

the gunk is probably mucus and dead cells from your eyes. This tends to build up at night.

Dr. Rick :

It is not really a sign of infection. Just keep doing the eye scrubs we talked about in the past and use lubricating drops to soothe your eyes.

Dr. Rick :

Make sense>

Dr. Rick :

?

Dr. Rick :

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS

Dr. Rick and other Eye Specialists are ready to help you
Customer: replied 3 years ago.

Hi, Dr. Rick-:


I had the shot, it worked so-so, but the Voltaren (oral) has been helping a great deal (yeah, i know you are not an ortho, but you CAN weigh in on this as a doc--)--


What does this tell us?


No, i mean, SERIOUSLY?


Thanx,


Madeleine

Madeleine,

It means that a lot of your pain and issues is secondary to inflammation. If voltaren helps a lot then -- keep on taking it!

Sure would be great if you got relief this way and avoided the knife, eh?

Have a good evening.

Dr. Rick
Customer: replied 3 years ago.

YAY!!!!!


My only worry is that it will burn a hole in my stomach(but i AM taking it w/food....)--


--it might actually be WORTH it!!!!


Hope the weather is as nice in--where ARE you???--as it is here in NY!!

Madeleine,

It is in the 80's and raining but pretty good. We can use the water.
Customer: replied 3 years ago.

same as here, pretty much--


Are you "allowed'


"to tell me which state you are in (i am in psychotic state--LOL!!)??


Do you think i will be protected by the Prevacid and occasional Pepcid vis a vis the Voltaren?


Thanx,


~M~

That and taking it only with a real meal...not just a slice of bread.
Dr. Rick and other Eye Specialists are ready to help you